# SDR LD22001F00002

- Difficulty date: July 20, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N23M
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 579
- Engine: Rroyce BR700710A110
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Disk
- Part number: BRR19248
- Part serial: CTDK5849
- Condition: Cracked
- Location: Rt Engine
- Part time: 724 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING THE RECURRING NDT INSPECTION OF THE FAN DISC, A CRACK WAS FOUND.  THERE WERE NO VISUAL INDICATIONS OF A CRACK.  (ATTACHED SHEET FOR LOCATION OF CRACK ON FAN DISC.) THE FAN DISC HAD BEEN NDT 117 CYCLES PREVIOUS TO THIS NDT THAT REVEALED A CRACK.  A NEW FAN MODULE HAS BEEN INSTALLED AND THE AIRCRAFT HAS BEEN RETURNED TO SERVICE.
